Urmăriți
Miroslav Pavlović
Miroslav Pavlović
Professor of Mathematics, University of Belgrade
Adresă de e-mail confirmată pe matf.bg.ac.rs - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Introduction to function spaces on the disk
M Pavlović
Belgrade, 2004
1902004
𝐿^{𝑝}-behavior of power series with positive coefficients and Hardy spaces
M Mateljević, M Pavlović
Proceedings of the American Mathematical Society 87 (2), 309-316, 1983
1431983
Boundary correspondence under harmonic quasiconformal homeomorphisms of the unit disk
M Pavlovic
Annales Fennici Mathematici 27 (2), 365-372, 2002
1412002
Boundary correspondence under quasiconformal harmonic diffeomorphisms of a half-plane
D Kalaj, M Pavlovic
Annales Fennici Mathematici 30 (1), 159-165, 2005
932005
Lp behaviour of the integral means of analytic functions
M Mateljevic, M Pavlovic
Studia Math 77 (3), 219-237, 1984
901984
Multipliers of Hp and BMOA
M Mateljević, M Pavlović
Pacific Journal of Mathematics 146 (1), 71-84, 1990
891990
On Dyakonov's paper Equivalent norms on Lipschitz-type spaces of holomorphic functions
M Pavlovic
Acta Mathematica-Djursholm 183 (1), 141, 1999
751999
On quasiconformal self-mappings of the unit disk satisfying Poisson’s equation
D Kalaj, M Pavlović
Transactions of the American Mathematical Society 363 (8), 4043-4061, 2011
702011
Decompositions ofLpand Hardy Spaces of Polyharmonic Functions
M Pavlović
Journal of Mathematical Analysis and Applications 216 (2), 499-509, 1997
661997
Harmonic Bergman Functions on the Unit Ball in Rn
M Jevtić, M Pavlović
Acta Mathematica Hungarica 85 (1), 81-96, 1999
651999
Inequalities for the gradient of eigenfunctions of the invariant Laplacian in the unit ball
M Pavlović
Indagationes Mathematicae 2 (1), 89-98, 1991
641991
Spaces of analytic functions of Hardy-Bloch type
D Girela, M Pavlović, JÁ Peláez
Journal d’Analyse Mathématique 100, 53-81, 2006
622006
An equivalence for weighted integrals of an analytic function and ist derivative
M Pavlović, JÁ Peláez
Mathematische Nachrichten 281 (11), 1612-1623, 2008
542008
Mixed norm spaces of analytic and harmonic functions. I
M Pavlovic
Publ. Inst. Math.(Beograd)(NS) 40 (54), 117-141, 1986
471986
Analysis-Coefficient multipliers on spaces of analytic functions
M Jevtic, M Pavlovic
Acta Scientiarum Mathematicarum 64 (3), 531-546, 1998
441998
Analytic functions with decreasing coefficients and Hardy and Bloch spaces
M Pavlović
Proceedings of the Edinburgh Mathematical Society 56 (2), 623-635, 2013
402013
On multipliers fromH p tol q , 0<q<p<1
M Jevtić, M Pavlović
Archiv der Mathematik 56, 174-180, 1991
39*1991
Green's formula and the Hardy-Stein identities
M Pavlović
Filomat 23 (3), 135-153, 2009
362009
Lipschitz conditions on the modulus of a harmonic function
M Pavlovic
Revista Matemática Iberoamericana 23 (3), 831, 2007
362007
A note on the diagonal mapping in spaces of analytic functions in the unit polydisc
M Jevtic, M Pavlovic, RF Shamoyan
Publicationes Mathematicae Debrecen 74 (1-2), 45-58, 2009
352009
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20